Analytical solution for waves propagation in heterogeneous acoustic/porous media. Part I: the 2D case - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Communications in Computational Physics Year : 2010

Analytical solution for waves propagation in heterogeneous acoustic/porous media. Part I: the 2D case

Abstract

Thanks to the Cagniard-de Hoop we derive the solution to the problem of wave propagation in an infinite bilayered acoustic/poroelastic media, where the poroelastic layer is modelled by the biphasic Biot's model. This first part is dedicated to solution to the two dimensional problem. We illustrate the interest of the solution by using it to validate a numerical code.

Dates and versions

inria-00404224 , version 1 (15-07-2009)

Identifiers

Cite

Julien Diaz, Abdelaâziz Ezziani. Analytical solution for waves propagation in heterogeneous acoustic/porous media. Part I: the 2D case. Communications in Computational Physics, 2010, 7 (1), pp.171-194. ⟨10.4208/cicp.2009.08.148⟩. ⟨inria-00404224⟩
190 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More